And the fun starts….*edited*

I remember taking 1500mg of Met before, and getting “fire butt” as someone from my old TTC/ITSG boards used to call it. What I forgot about? The nausea that strikes as soon as I up my dosage to a proper level. Why did I forget? Probably because I haven’t been at the proper level since the first time I was dx’d.

Nausea. In my chest. Not my stomach – that feels fine. But…it’s like my esophagus is nauseated. I breathe in just right and I can make it go away.

I’m going to go lay down and try to sleep. Maybe I’ll feel better tomorrow. Probably not – I have a feeling the fun is just beginning.

*edit* I was both right and wrong. The nausea wasn’t just in my esophagus, and it wasn’t just nausea. Not 5 minutes after I hit post on the first part of this, I went to bed. Within 2 minutes, I jumped out of bed and threw up 3 times. So…perhaps no eating right after taking the pills. I don’t remember that part from before – I hope this means that the met is going to work better. I was right about the fun just beginning though. Stay tuned for more Met drama!

Advertisements
Previous Post
Leave a comment

2 Comments

  1. Jess

     /  April 24, 2009

    Ugh, good luck. It sounds like no fun indeed. 😦

    Reply
  2. does not sound like fun! hope it is worth it!

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

  • Archives

  • Enter your email address to follow this blog and receive notifications of new posts by email.

    Join 5 other followers

%d bloggers like this: